# SDR CIEA20131212005

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N825TT
- Make and model: Beech B300
- Aircraft serial: FL490
- Aircraft time: 2,888 hours, 2,815 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265F868
- Part serial: 31762405
- Condition: Debonded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION FELT FROM NOSE AFTER LIFTOFF.  JACKED ACFT NOSE, ROTATED NOSE WHEEL ASSEMBLY & HEARD LOOSE COUNTER WEIGHT INSIDE OF TIRE.  CONFIRMED AFTER DISASSEMBLY OF NOSE WHEEL THAT THE RUBBER WEIGHT HAD DISBONDED FROM INNER PORTION OF NOSE TIRE.
